# SDR ASOA2014021409969

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 22,414 hours, 21,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT COME ON.   EMERGENCY LIGHT CHARGED NORMALLY AND OPS CHECKED GOOD IAW AMM 33-51-00.  NO FURTHER DEFECTS NOTED.  ACFT OK OF SERVICE.
